MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® Z CLASSIC STEM SZ 5 STRAIGHT SHORT NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® Z CLASSIC STEM SZ 5 STRAIGHT SHORT NECK; HIP COMPONENT
Model Number PHA0CLS5
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent thr on (b)(6) 2015 left hip revised on (b)(6) 2019 due multiple hip dislocation.The femoral stem originally used was a profemur z classic size 5 short straight neck and femoral head was a biolox delta 28mm s, double mobility polyethylene liner was used.Only the femoral head and liner were revised there is no further data on what devices were implanted after revision surgery.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.Review of the complaint does not reveal any failure involving this implant.These implants were not returned for investigation, nor were any pictures provided to assist with the investigation.These implants were implanted for approximately 43 months before being revised due to hip dislocation.In the revision surgery, pha04402 and dlxpxb28 were revised while pha0cls5 were not.It is unknown when this implant was manufactured or if it was manufactured to specification due to the unknown lot number.There are no trends for this implant and failure.It cannot be concluded what the level of contribution, if any, that the product had to the complaint.No further evaluations can be made without return of the product or receipt of additional clinical information.The mpo hip systems package insert (150803-9) lists dislocation, migration and/or subluxation of prosthetic components from improper positioning, trauma, loss of fixation and/or muscle and fibrous tissue laxity? as a potential adverse effect of total hip arthroplasty.Additionally, it also states periodic, long-term follow-up is recommended to monitor the position and state of the prosthetic components, as well as the condition of the adjoining bone.Periodic post-operative x-rays are recommended for close comparison with early post-op conditions to detect long term evidence of changes in position, loosening, bending, or cracking of components.Mpo will continue to monitor this issue through complaint tracking.

Brand Name
PROFEMUR® Z CLASSIC STEM SZ 5 STRAIGHT SHORT NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21316036
Report Number3010536692-2025-00030
Device Sequence Number15566359
Product Code JDI
UDI-Device IdentifierM684PHA0CLS51
UDI-PublicM684PHA0CLS51
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA0CLS5
Device Catalogue NumberPHA0CLS5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown